# SDR FDEA201001090060

- Difficulty date: January 9, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1280-1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WTB FAIRING EDGE SEALENT AREA APPROX FS 1280 TO 1300, BTW S-27L TO S-27R SKIN HAS SCRATCH DAMAGE AREA GREATER THAN 10" IN LENGTH AND IS WITHIN THE "20X" DAMAGE AREA OF FASTENER. AREA IS OUT OF LIMITS IAW SRM 53-00-01, FIG. 101, DETAIL II.  AFTER FURTHER EVALUATION, ABOVE NOTED AREA WAS DETERMINED TO BE WITHIN LIMITS.
